# SDR FDEA201601180184

- Difficulty date: January 18, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 59,733 hours, 20,033 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pulley
- Part number: MS20221A1
- Condition: Damaged
- Location: L1 Door
- Part time: 59,733 hours, 20,033 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR UPPER 3 EACH PULLEYS ARE DAMAGED DUE TO STRIPPED CABLE COATING.  R & R 3 EACH CABLE PULLEYS FROM L1 UPPER IAW MM 20-50-02-2.
